# SDR AALA202311050230

- Difficulty date: November 4, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 58,839 hours, 37,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: D5311225520100
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR FRAME AFT FLOOR MOUNTED GIRTBAR ATTACH FITTING SPRING BROKEN. REPLACED SPRING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK
